MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 1 august 2022, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2022.On 24 august 2022 investigation revealed a missing portion of the needle tip.Additional information received on 5 september 2022 reported that the physician didn¿t see any fragments during the procedure and planned to examine the patient with x-ray during the next follow up visit.No adverse events were reported and the current status of the patient was not reported.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard rd.
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key15473463
Report Number3015181082-2022-00030
Device Sequence Number4323010
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public00814932020087
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN055827
Device Lot NumberP01326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceAsian